# SDR GTIA2023082237429

- Difficulty date: August 20, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 13,978 hours, 5,861 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON FINAL APPROACH, SMELT LIKE BURN GREASE IN THE FLIGHT DECK -PERFORMED TSM 05-50-00-810-831-A CONFIRMED FUME SOUCE COMING FROM PACK 1 ALSO CONFIRMED BY CREW.
